# SDR 97ZZZX2722

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: McMahon Helicopter Services Inc, repair station BUBR632C
- Aircraft: N911EC
- Make and model: Bell 222U
- Aircraft serial: 47505
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tailboom
- Part number: 222035150105
- Condition: Cracked
- Location: T/B Rt Side
- Part time: 1,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK OF OVER 2 INCHES WAS FOUND ON RT SIDE OF TAILBOOM DURING PILOT POST-FLIGHT CHECK.  OTHER OPERATORS HAVE EXPERIENCED CRACKS IN THE SAME AREA.  BELL HAS ISSUED A TECHNICAL BULLETIN (TB 222U-94-65) TO ADDRESS THE PROBLEM.  SUBMITTER RECOMMENDATION, HAVE BELL CHANGE THE TB TO AN ASB.
